Alert archive / Indiana / River Flood Warnings in 2020
River Flood Warning 92, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 13, 2020, 10:50 AM CDT for Wabash County, Illinois; 4 counties in Indiana. It took effect at Mar 13, 2020, 11:30 PM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2020, 10:50 AM CDT (15:50 UTC)
- In effect from
- Mar 13, 2020, 11:30 PM CDT
- Expired
- Mar 16, 2020, 10:29 AM CDT
- In force
- 59 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Wabash County, IL, Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN
The radar
The Evansville,IN radar (KVWX), 47 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Petersburg (PTRI3). The gauge peaked at 15.98 ft at Mar 15, 2020, 5:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
620
WGUS43 KIND 131550
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1150 AM EDT Fri Mar 13 2020
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterway in southwestern
Indiana...
White River...
.Just enough water is in the lower White River drainage basin to
bring lowland flooding Saturday to Petersburg and Hazleton in
southwest Indiana. This flooding is expected to last through
Thursday, March 19. The crest at these two locations will be less
than two feet above flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-131650-
/O.NEW.KIND.FL.W.0092.200314T0430Z-200318T2100Z/
/PTRI3.1.ER.200314T0430Z.200315T0600Z.200318T0900Z.NO/
1150 AM EDT Fri Mar 13 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from late tonight to Wednesday afternoon.
* At 10:30 AM Friday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to
rise to near 16.9 feet by late Saturday night. It will fall below
flood stage by late Tuesday night.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$
ILC185-INC051-083-131650-
/O.NEW.KIND.FL.W.0093.200314T1200Z-200320T0200Z/
/HAZI3.1.ER.200314T1200Z.200316T0000Z.200319T1400Z.NO/
1050 AM CDT Fri Mar 13 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Hazleton.
* from Saturday morning to Thursday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage Saturday
morning, crest at 17.7 feet Sunday evening and then fall below
flood stage by Thursday morning.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.
Low bottomlands are increasingly affected by flood waters.
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
BH5 follow-up statements
764
WGUS83 KIND 131624
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1224 PM EDT Fri Mar 13 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
White River...
.Just enough water is in the lower White River drainage basin to
bring lowland flooding Saturday to Petersburg and Hazleton in
southwest Indiana. This flooding is expected to last through
Thursday, March 19. The crest at these two locations will be less
than two feet above flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-141624-
/O.CON.KIND.FL.W.0092.200314T0430Z-200318T2100Z/
/PTRI3.1.ER.200314T0430Z.200315T0600Z.200318T0900Z.NO/
1224 PM EDT Fri Mar 13 2020
The Flood Warning continues for
The White River at Petersburg.
* from late tonight to Wednesday afternoon.
* At 11:30 AM Friday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to
rise to near 16.9 feet by late Saturday night. It will fall below
flood stage by late Tuesday night.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$
ILC185-INC051-083-141624-
/O.CON.KIND.FL.W.0093.200314T1200Z-200320T0200Z/
/HAZI3.1.ER.200314T1200Z.200316T0000Z.200319T1400Z.NO/
1124 AM CDT Fri Mar 13 2020
The Flood Warning continues for
The White River at Hazleton.
* from Saturday morning to Thursday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Saturday
morning, crest at 17.7 feet Sunday evening, and then fall below
flood stage by Thursday morning.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.
Low bottomlands are increasingly affected by flood waters.
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$695
WGUS83 KIND 132041
FLSIND
Flood Statement
National Weather Service Indianapolis IN
441 PM EDT Fri Mar 13 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
White River...
.Just enough water is in the lower White River drainage basin to
bring lowland flooding Saturday to Petersburg and Hazleton in
southwest Indiana. This flooding is expected to last through
Thursday, March 19. The crest at these two locations will be less
than two feet above flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-142039-
/O.EXT.KIND.FL.W.0092.200314T0430Z-200319T0000Z/
/PTRI3.1.ER.200314T0430Z.200315T0600Z.200318T1200Z.NO/
441 PM EDT Fri Mar 13 2020
The Flood Warning continues for
The White River at Petersburg.
* from late tonight to Wednesday evening.
* At 3:30 PM Friday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to
rise to near 16.9 feet by late Saturday night. It will fall below
flood stage by Wednesday morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$
ILC185-INC051-083-142039-
/O.EXT.KIND.FL.W.0093.200314T1200Z-200320T1200Z/
/HAZI3.1.ER.200314T1200Z.200316T0000Z.200320T0000Z.NO/
341 PM CDT Fri Mar 13 2020
The Flood Warning continues for
The White River at Hazleton.
* from Saturday morning to Friday March 20.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Saturday
morning, crest at 17.7 feet Sunday evening, and then fall below
flood stage by Thursday evening.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.
Low bottomlands are increasingly affected by flood waters.
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$958
WGUS83 KIND 141449
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1049 AM EDT Sat Mar 14 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
White River...
.Flood warnings continue for the lower White River at Petersburg and
Hazleton in southwest Indiana. Lowland flooding is predicted to
begin by tonight...Saturday night....and last through the upcoming
week with crests up to two feet above flood stage.
A mix of rain and wet snow this weekend may bring flooding back as
early as late Sunday to Edwardsport on the White River and on the
Wabash at Montezuma, Hutsonville, and Riverton. Forecast model data
will be re-examined as ground truth measurements of precipitation
comes in, and possible additional flood warnings may be issued by
late Sunday morning for these locations.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-151447-
/O.EXT.KIND.FL.W.0092.000000T0000Z-200321T0730Z/
/PTRI3.1.ER.200314T2100Z.200317T1200Z.200320T1930Z.NO/
1049 AM EDT Sat Mar 14 2020
The Flood Warning continues for
The White River at Petersburg.
* until Saturday March 21.
* At 9:30 AM Saturday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 17.3 feet by Tuesday morning. It will fall below
flood stage by Friday afternoon.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$
ILC185-INC051-083-151447-
/O.EXT.KIND.FL.W.0093.000000T0000Z-200322T0600Z/
/HAZI3.1.ER.200315T0000Z.200318T0000Z.200321T1800Z.NO/
949 AM CDT Sat Mar 14 2020
The Flood Warning continues for
The White River at Hazleton.
* until Sunday March 22.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage this evening,
crest at 18.0 feet Tuesday evening, and then fall below flood stage
by Saturday March 21.
* At 18.0 feet...Floodwaters cover much low ground in agricultural
season. Low lying oil fields...Pottsville Road and possibly a few
other low rural roads flood. High water isolates Pottstown, a
river cabin community.
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$488
WGUS83 KIND 151451
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1050 AM EDT Sun Mar 15 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
White River...
.Flood warnings remain in effect on the lower White River at
Petersburg and Hazleton in southwest Indiana. The river stage as of
late Sunday morning was very close to flood stage at both locations.
Today's forecast model run brings the crests down to less than one
foot above flood stage, with flooding ending by late Thursday.
A rain and wet snow mixture this past Saturday brought most of the
state less than half an inch of liquid or liquid equivalent. A
heavier band of precipitation, mostly snow, fell in northern
central Indiana along a line from Benton and Warren counties in the
west to Jay County in the east. Radar estimates with rain gauge
reading corrections show up to almost one inch of liquid
equivalent fell in this band. Heavier amounts also occurred in
a spotty pattern west and east of Marion County. Heavier
precipitation, mostly or completely rain, fell in southern Indiana.
With forecast crests now lower and further out in time than predicted
on Saturday for the Wabash River, we will continue to monitor the
need for later possible flood warnings at Montezuma, Hutsonville,
and Riverton. Flooding is now unlikely for Terre Haute.
Very light precipitation, if any, is expected through Tuesday, which
will provide relief to drainage basins. Rain starting Wednesday
very likely will bring rises to area waterways. The Weather
Prediction Center, as of late March 14, is calling for 1.50 to 3.00
inches of rain in nearly all of Indiana over the 48-hour period from
8 AM Wednesday, March 18 through 8 AM Friday, March 20. Changes in
the predicted amounts will be monitored as we get closer to the
event.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-161450-
/O.EXT.KIND.FL.W.0092.000000T0000Z-200319T0300Z/
/PTRI3.1.ER.200316T1500Z.200317T0000Z.200318T1500Z.NO/
1050 AM EDT Sun Mar 15 2020
The Flood Warning continues for
The White River at Petersburg.
* until Wednesday evening.
* At 9:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 16.2 feet by Monday evening. It will fall below flood
stage by Wednesday morning.
* At 16.0 feet...Flooding affects agricultural lands.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$
ILC185-INC051-083-161450-
/O.EXT.KIND.FL.W.0093.000000T0000Z-200320T0600Z/
/HAZI3.1.ER.000000T0000Z.200317T1800Z.200319T1800Z.NO/
950 AM CDT Sun Mar 15 2020
The Flood Warning continues for
The White River at Hazleton.
* until late Thursday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.7 feet Tuesday afternoon
and will fall below flood stage by Thursday afternoon.
* At 17.0 feet...Lowest reading available from the Hazleton Staff
Gage. Since the 1930s the White River has moved from the "old
wellhouse" to several hundred yards from the "old wellhouse". The
river returns to the "old wellhouse" around 17 to 17.5 feet.
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
BH088
WGUS83 KIND 161529
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1129 AM EDT Mon Mar 16 2020
...The Flood Warning is no longer in effect for portions of the
following waterways in Indiana...
White River...
.The Flood Warning for the White River at Petersburg has been
canceled. The White Rive at Petersburg crested on Sunday, and is
expected to remain nearly steady or fall slightly through Tuesday,
before falling more rapidly later this week.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-161559-
/O.CAN.KIND.FL.W.0092.000000T0000Z-200319T0300Z/
/PTRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM EDT Mon Mar 16 2020
The Flood Warning is cancelled for
The White River at Petersburg.
* At 10:30 AM Monday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...It crested below flood stage at 15.9 feet. It will
continue to fall.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 13, 9:36 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 13, 9:36 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1036 AM EDT Fri Mar 13 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 130 AM EDT Fri Mar 13 2020 Dry but cooler weather is expected today and tonight as high pressure quickly builds across the Ohio Valley. A low pressure system is expected to push through the Tennessee River Valley on Saturday and Saturday Night. This will bring chances for rain and snow showers to Central Indiana as the low passes. Dry and cool weather will once again return on Sunday and early Monday as high pressure once again builds across the Great Lakes. Milder and wetter weather returns for for the next work week. && .NEAR TERM /Today/... Issued at 130 AM EDT Fri Mar 13 2020 Surface analysis early this morning shows a cold front moving through western Ohio and Central Kentucky. High pressure was found across the Central Plains...nosing eastward toward the Ohio Valley. Radar shows much of the precip had already exited Central Indiana with the associated cold front. GOES16 shows some patchy clearing across NW Illinois...poised to build across Indiana. Water Vapor shows subsidence across Illinois and Indiana. The next plume of moisture was surging into NM and TX ahead of an upper low off the CA Coast. Models suggest the high pressure system over the plains will build across Indiana and the Ohio valley today with NW surface flow and cold air advection in play. Forecast soundings show a dry column arriving today and persisting through the day. Time heights also show the dry column with subsidence. Thus will trend toward partly cloudy/mostly sunny sky today as the clearing to the northwest should build across the area. Given the cold air advection...will trend highs at or below the NBM. && .SHORT TERM /Tonight through Sunday Night/... Issued at 130 AM EDT Fri Mar 13 2020 Dry weather but increasings clouds is expected tonight. The surface high is expected to continue to build across Indiana tonight before exiting the area by Saturday afternoon. However the moisture plume over the American southwest will arrive on the backside of the high...with High cloudy arriving tonight. Will trend toward an increasing clouds type forecast tonight and trend lows at or above the NBM. Forecast soundings then depict a top-down gradual Saturation on Saturday...with saturation through the column by Saturday afternoon. Time heights also show good lift on Saturday afternoon. Aloft a strong short wave is depicted by the models to be pushing toward Central Indiana...while an accompanying area of surface low pressure is suggested to move through the Tennessee valley. Forecast soundings show the majority of the column below freezing...but a thin layer of warm air at the surface looks to persist. Thus a mix of rain/snow looks likely as the best forcing passes on Saturday afternoon and early Saturday night. Any snow that does fall is not expected to stick to the warm and wet surfaces across Central Indiana. Thus will trend pops at or above the NBM and also trend temps at or below the NBM given the expected precip. Dry weather looks to return on Sunday and Sunday Night as HIgh pressure over the Great Lakes once again builds across the Ohio Valley. Cooler Northeast surface flow is expected as weak ridging passes aloft. Forecast soundings at that time continue to depict a dry column. Thus will trend toward a partly cloudy sky along with temps at or below the NBM given the cool NE flow. && .LONG TERM /Monday through Friday/... Issued at 330 AM EDT Fri Mar 13 2020 The national blend was accepted for most items. Warm temperatures look to continue through the long term, with a steady stream of SW flow west of high pressure over the southeast. Subtle mesoscale features may impact forecasted highs for next week, but model trends continue to depict highs in the mid 50s and possibly 60s by the end of the long term. The first chance of precipitation should be Tuesday, as the polar jet dips down over the Great Lakes. Organization in the lower levels, and moisture look subdued, leading to lower PoPs during this initial round. A second more robust low pressure system looks to make its way towards the Midwest later in the week, providing a much greater chance for rain. Current ensembles are in fairly good agreement on a strong upper-level trough centered over the CONUS around 180 hours after intialization. Continued monitoring will be needed as this wave becomes more concrete in the coming days. && .AVIATION /Discussion for 13/15Z IND TAF Update/... Issued at 1036 AM EDT Fri Mar 13 2020 Added gusts to 18 knots to the TAF per trends. Previous discussion follows... Issued at 713 AM EDT Fri Mar 13 2020 MVFR ceilings at KIND, otherwise VFR for all other sites through TAF period. KIND is the only remaining site within MVFR ceilings, which will quickly change this morning to VFR as the cold front progresses through central Indiana. Gusty winds will continue until later this morning, slowly diminishing from west to east. After which, winds will stay around 10kts out of the northwest. Rain is expected tomorrow afternoon, along with lower ceilings, confidence in timing will increase in later issuances. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM....Updike AVIATION...Updike/MK
Hazardous weather outlook, Mar 13, 2:40 AM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 340 AM EDT Fri Mar 13 2020 INZ021-028>031-035>049-051>057-060>065-067>072-140745- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 340 AM EDT Fri Mar 13 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: No hazardous weather is expected at this time. Discussion: High pressure will build across Central Indiana today and Tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: Snow may mix with rain Saturday...especially near and north of I-70. Discussion: Snow may mix with rain on Saturday but little impact is expected with ground and surface temperatures remaining above freezing. More threats for rain arrive early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Puma
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 10:50 AM CDT | River Flood Warning | IND | Wabash | 25 days |
Nearby
River Flood Warnings in Indiana, 2020River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.